# SDR P2EA97058

- Difficulty date: May 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N204AU
- Make and model: Boeing 737247
- Aircraft serial: 19603
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Torsion Links
- Condition: Corroded
- Location: Rt Mlg Strut
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - FOUND C-CHECK MAINTENANCE VISIT, RIGHT MLG UPPER AND LOWER TORSION LINKS HAVE WORN BUSHING SAT STRUT ATTACH POINTS.  REMOVED WHEELS AND BRAKES, DAMPER, UPPER AND LOWER TORSION LINKS.  REPLACED UPPER AND LOWER TORSION LINKS.  REPLACED UPPER LINK ATTACH BOLT, NOTE ROUTED REMOVED TORSION LINK ATTACH LUGS.  ROUTED TO SHOP FOR REWORK.  REWORKED PER BOEING OHM 32-11-11.  ASSEMBLED, INSTALLED, FUNCTIONAL CHECKED PER MM 32-41-41A, 32-35-11A, 32-32-00, AND BFG FAB NR 43970.  THIS HAS BEEN CLASSIFIED LEVEL 2 CORROSION PER BAC CPCP.  (M)
